# SDR CA010625046

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 67,458 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN) IN CRUISE 15 MIN AFTER APU SHUT DOWN. APU FIRE WARNING OCCURED. FIRE HANDLED PULLED AND BOTTLE DISCHARED. FIRE INDICATION TERMINATED. AFTER APPROX. 30 SEC. FIRE TEST CARRIED OUT, ALL INDICATIONS NORMAL. FLIGHT CONTINUED NO FURTHER PROBLEM. INVESTIGATION ON GROUND FOUND NO EVIDENCE OF FIRE OR OVER HEATING DAMAGE TROUBLE SHOOTING OF LOOPS AND WIRING FOUND NO FAULTS. A/C DISPATCH WITH MEL ON DISCHARGED BOTTLE AND MEL ON FIRE DETECTION SYSTEM..
